# SDR SWAA2025040203135

- Difficulty date: March 8, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO 2025-186142 <[01].  TOOL USED DIGITAL CALIPER P/N: 500-193-30; S/N: 0000293; DUE DATE: 01-NOV-25.; [02] TOOL USED RADIOMETER/ PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 30/JUN/25; [03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.  SEE INDIVIDUAL SIGN OFF BELOW.; [04] JOB TASK COMPLETED.
